Homology $K$-groups as generalized Steenrod groups
Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 496-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_3_a3,
author = {D. O. Baladze},
title = {Homology $K$-groups as generalized {Steenrod} groups},
journal = {Doklady Akademii Nauk},
pages = {496--498},
year = {1969},
volume = {187},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a3/}
}
D. O. Baladze. Homology $K$-groups as generalized Steenrod groups. Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 496-498. http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a3/